# SDR ABXA9800906

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 3917854503
- Condition: Cracked
- Location: Pax  Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VENTRAL DOOR RIGHT LOWER CORNER FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-2, 51-30-5 AND 51-30-1.
